# SDR CHQA200700064

- Difficulty date: October 22, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 16,518 hours, 14,021 cycles
- Engine: Ge CF343B1
- Engine time: 15,099 hours, 12,989 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 601R8610091
- Part serial: 4121
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 145 hours, 108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH-LBB - ON CLIMB-OUT FROM IAH WHILE PASSING THROUGH 5000 FT MSL, CREW RECEIVED EICAS CAUTION MESSAGE "STEERING INOP".  AFTER CONSULTING QRH, THE NOSE WHEEL STEERING SWITCH WAS RESET BUT THE MESSAGE WOULD NOT CLEAR.  AFTER LANDING THE AIRCRAFT WAS TAXIED OFF THE RUNWAY AND STOPPED ON THE ADJACENT TAXI WAY WITHOUT NOSE WHEEL STEERING.  THE AIRCRAFT WAS THEN TOWED BACK TO THE GATE AND TURNED OVER TO MAINTENANCE.  MAINTENANCE TROUBLESHOT THE NOSE WHEEL STEERING SYSTEM AND FOUND FAULT CODES FOR THE LEFT FEEDBACK RVDT.  THE SYSTEM WAS TROUBLESHOT FURTHER AND THE FEEDBACK RVDT WAS FOUND TO OPERATE NORMALLY.  THE RIG OF THE STEERING SYSTEM WAS THEN CHECKED AND FOUND TO BE WITHIN LIMITS.  THE AIRCRAFT WAS TAXI CHECKED AND THE FAULT COULD NOT BE DUPLICATED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
